Journal of Nonlinear Mathematical Physics

Volume 11, Issue Supplement 1, October 2004, Pages 130 - 137

Geodetic Systems on Linear and Affine Groups. Classics and Quantization.

Authors
Jan J. Slawianowski
Corresponding Author
Jan J. Slawianowski
Available Online 1 October 2004.
DOI
https://doi.org/10.2991/jnmp.2004.11.s1.17How to use a DOI?
Abstract
Described are classical and quantized systems on linear and affine groups. Unlike the traditional models applied in astrophysics, nuclear physics, molecular vibrations and elasticity, our models are not only kinematically ruled by the affine group, but also their kinetic energies are affinely invariant. There are geodetic SL(n, R)-invariant models with an open family of bounded solutions and with discrete spectra on the quantized level. They seem to be applicable in nuclear physics, theory of defects in solids, astrophysics, dynamics of inclusions, small droplets of fluids and gas bubbles. Independently of these hypothetical applications, they are interesting in themselves.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
11 - Supplement 1
Pages
130 - 137
Publication Date
2004/10
ISBN
91-974824-2-0
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.2004.11.s1.17How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - Jan J. Slawianowski
PY  - 2004
DA  - 2004/10
TI  - Geodetic Systems on Linear and Affine Groups. Classics and Quantization.
JO  - Journal of Nonlinear Mathematical Physics
SP  - 130
EP  - 137
VL  - 11
IS  - Supplement 1
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.2004.11.s1.17
DO  - https://doi.org/10.2991/jnmp.2004.11.s1.17
ID  - Slawianowski2004
ER  -